# SDR 2007UALA03217

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 24,494 hours, 5,568 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HAD ELECTRICAL ODOR COMING FROM THE CHIME MODULE.  08-31-07  REPLACED FORTRESS DOOR STRIKER ASSY & OP CHECKS OK PER MM 52-51-02 PG401.
